Panadol Extra

Adult Panadol

Panadol Extra Caplets

Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain.
Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain.
When you want a powerful pain reliever, choose Panadol Extra.

Compare similar products

Where to buy

Overview

What does it relieve?

  • Migraine Headache
  • Muscle Aches & Pains
  • Period Pain
  • Dental Pain
  • Tension Headache

What's the format?

Caplets

Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

What are its features?

Panadol Tablets provide fast, effective temporary relief of pain and discomfort.

Other features:
No gluten, lactose or sugar | Contains paracetamol | Does not contain ibuprofen.

What are the ingredients?

Active ingredient: 500mg Paracetamol, 65mg caffeine

Overview

    • Migraine Headache
    • Muscle Aches & Pains
    • Period Pain
    • Dental Pain
    • Tension Headache
  • Caplets

    Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.

  • Panadol Tablets provide fast, effective temporary relief of pain and discomfort.

    Other features:
    No gluten
    lactose or sugar
    Contains paracetamol
    Does not contain ibuprofen.

  • Active ingredient: 500mg Paracetamol, 65mg caffeine

How To Use

Place caplet(s) in mouth and swallow with water 

Dosage

Age

12-Adult

Tablets

1-2 tablet

How Often

every 4-6 hours with water as required (maximum 8 tablets in 24 hours)

ALWAYS READ THE LABEL. Contains caffeine. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Further Information

Also suitable for people with stomach ulcers.

Potassium Sorbate is used as a preservative

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

References

*Compared to standard Paracetamol Tablets.

Related Articles

Related Articles